# SDR TC8A97009

- Difficulty date: January 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N184SK
- Make and model: Doug DC-8-61F
- Aircraft serial: 45981
- Engine: Pwa JT3D3B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 4 Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 4 ENGINE COMPRESSOR STALLED WITHIN 3 TO 4 SECONDS AFTER FULL TAKEOFF POWER APPLIED, 1.87 EPR / 22 DEGREES CELCIUS TEMP / ALTIMETER 30.17 AT SEA LEVEL.
